Publication detail

Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes

BEREZANSKY, L. DIBLÍK, J. SVOBODA, Z. ŠMARDA, Z.

Original Title

Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes

English Title

Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes

Type

journal article in Web of Science

Language

en

Original Abstract

Linear delayed differential systems are considered on a half - infinity interval. New explicit results on uniform exponential stability, depending on all delayes, are derived.

English abstract

Linear delayed differential systems are considered on a half - infinity interval. New explicit results on uniform exponential stability, depending on all delayes, are derived.

Keywords

Linear delayed differential system; exponential stabiliy; matrix measure

Released

07.11.2019

Pages from

2095

Pages to

2108

Pages count

14

URL

BibTex


@article{BUT159794,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Exponential Stability  Tests for  Linear Delayed  Differential Systems  Deepending on All Delayes",
  annote="Linear  delayed differential  systems are considered on a half - infinity  interval.  New explicit  results  on uniform exponential stability, depending on all  delayes, are derived.",
  chapter="159794",
  doi="10.1007/s10884-018-9668-9",
  howpublished="online",
  number="31",
  volume="2019",
  year="2019",
  month="november",
  pages="2095--2108",
  type="journal article in Web of Science"
}